I just wanted a little feedback, I usually don't ask many ?'s on here, but getting ready to see my doc/ thought I would ask for any feed back of people that are or who have taken viibryd... I am been under mh for yrs/ yrs..just can't seem to find that med that makes me right... a lot of the ssri's caused me to have akathesia and it was so severe I needed to stop a lot of ssri's do to this condition... I understand viibryd is a newer med, but was wonder has anyone got this condition that has taken it... you can look up the word akathesia if you r not sure what it is..but please anyone who has taken or is now on it any feedback would be greatly appreciated... good or bad... just want to no of people that have been on it or still on it does it make you agitated etc... that you in advance for any/ all replies... your friend... angel1662
Hi. I have been on it about 7 months. I getting off of it as it has opposite effect. I feel lazy and tired which is not like me at all. I have watched more TV this last 6 months than a whole life time. Unless something else is wrong with me I blame it on the drug. At first I loved it. I was going through lots of new medical things that were life threatening. It also cost me $95 which I was cutting the 40mg in half to get 2 months from it. Hope this helps. Peggy
Hello! I do not have akathesia, but I do have a mild form of Restless Leg Syndrome, and the Viibryd DOES amplify it, especially if I take it too close to bedtime (~6hrs). I take mine at the beginning of my day when I'll be active, so it doesn't bother me. If I take it too close to bedtime my legs twitch like mad!
If you decide to try Viibryd, Begin with the Starter Pak - 10/20/40mgs. If it begins to bother you let your doctor know, & see if you can try another med.
I hope this helps, & good luck to you! -Bob
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2011 • 6 answers
Posted 6 Jan 2013 • 3 answers
Posted 17 Jan 2013 • 2 answers
Posted 5 May 2013 • 3 answers
Viibryd and depersonalization and derealization? I've been taking viibryd for about a month now but?
Posted 5 Dec 2014 • 1 answer